# SDR VTZA95306

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Potentiometer
- Part number: TY17604A
- Condition: Out Of Adjust
- Location: Rt Te Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6306 - IAD-JFK - DURING CRUISE, RETURNED TO IAD DUE TO THE FLAP ASYMMETRY FAULT ACTIVATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED THE RT FLAP POSITION TRANSDUCER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
